algebra universalis

, Volume 46, Issue 1–2, pp 97–103 | Cite as

Decidability of finite quasivarieties generated by certain transformation semigroups

  • M. V. Volkov

No Abstract.

Key words: Pseudovariety, quasivariety, transformation semigroup, pseudovariety membership problem, quasivariety membership problem, algorithmic decidability. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2001

Authors and Affiliations

  • M. V. Volkov
    • 1
  1. 1.Department of Mathematics and Mechanics, Ural State University, 620083 Ekaterinburg, Russia, e-mail: Mikhail.Volkov@usu.ruRU

Personalised recommendations